TBone Posted February 17, 2004 Share Posted February 17, 2004 Hi everybody, I just got back from my onc and we decided to start radiation treatment on my lung tumor.I think we will start it Thursday.It is interfering with a nerve and causing me to loose my voice.Has anyone had the same problem or treatment? Also,I have what feels like water on my ears.They pop all the time and it feels like a bad headcold but will not drain.He said that is a side effect of whole brain radiation.I am trying sudafed but it does no good.I have no sense of taste whatsoever.Has anyone experienced this and if so did anything help.I was eating fine until all these symptoms showed up but I really don't have an appetite for food I cannot taste. It has been cloudy and rainy here for a few days and I think it just put me in a blue mood.Trying to stay positive about all this but it sure is hard sometimes.Love to you all.TBone Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.